# SDR VNAA0801009

- Difficulty date: January 31, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 9,471 hours, 9,777 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 19404912
- Condition: Failed
- Location: Nr 2
- Part time: 8,990 hours, 9,270 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED THE TAKEOFF DUE TO A GEN 2 OFF CAS MESSAGE.  CREW  RETURNED TO THE GATE  WITHOUT INCIDENT.  MAINTENANCE PERFORMED A REJECTED TAKEOFF INSPECTION AND DEFERRED THE NR 2 IDG PER MEL 24-11-01-3.  MAINTENANCE REMOVED AND REPLACED THE NR 2 IDG.  MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
